MAUDE Adverse Event Report: XODUS MEDICAL INC. ELECTROSURGICAL TIP CLEANER, DISPOSABLE, STERILE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

XODUS MEDICAL INC. ELECTROSURGICAL TIP CLEANER, DISPOSABLE, STERILE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Catalog Number 138029
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Voluntary distributor report narrative.Device will be forwarded to the manufacturer, xodus.The manufacturer, xodus., is responsible for performing evaluation, investigation and any remedial actions related to this reported device issue per agreement with conmed corporation.This issue will continue to be monitored through the complaint system to assure patient safety.
 
Event or Problem Description
This is a voluntary distributor report.During incoming inspection, the distributor rejected this device, electrosurgical tip cleaner, catalog 138029, lot 19feb27 for a possible insufficient heatseal.There was no contact with the patient as this was found during incoming inspection in japan.Due to the potential severity of a breach in sterility, this complaint meets the criteria for a reportable event.This report is being raised as a voluntary distributor report on the basis of device malfunction with potential for injury upon reoccurrence.

Brand Name
ELECTROSURGICAL TIP CLEANER, DISPOSABLE, STERILE
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
XODUS MEDICAL INC.
westmoreland business & resear
702 prominence drive
new kensington PA 15068
MDR Report Key11873050
Report Number1320894-2021-00234
Device Sequence Number16344811
Product Code GEI
UDI-Device Identifier00787551000535
UDI-Public(01)00787551000535
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K874775
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date01/01/2024
Device Catalogue Number138029
Device Lot Number19FEB27
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2021
Initial Report FDA Received Date05/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1